... with advice, hosp have no answers
Your Dad should be watched closely especially with a dangerous drug like Tramadol. Although not classified as a opiate it does effect some of the same receptors as opiates and is also addictive. The worst part of this shit drug is it can cause seizures when you get to a certain level and that level is different for everyone. It looks as though your Dad is going to recover although he may go through pr is going through withdrawals which is no fun. I would never let a doctor prescribe him tramadol again or any other opiate or narcotic unless he has 24hr supervision... Good luck... Dave
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a head injury on a car accident on aug, 1st of this year on el paso tx, I dont remeber the ac?
Posted 17 Sep 2010 • 1 answer
Posted 26 Mar 2012 • 4 answers
Posted 14 Dec 2013 • 4 answers
Posted 4 Apr 2015 • 4 answers
Posted 9 Nov 2016 • 3 answers